# SDR AALA20130924021

- Difficulty date: September 24, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 41,719 hours, 19,939 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DTW INFLIGHT ORD-LGA  CREW REPORTED LT ENGINE GENERATOR FAILED & AUXILIARY POWER UNIT FAILED TO START.  FLIGHT DESCENDED & APU START ATTEMPTED AGAIN WITH SUCCESSFUL START.  FLIGHT DIVERTED DTW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED LT ENGINE GENERATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
